Gevrey regularity and time decay of the fractional Debye-H\"uckel system in Fourier-Besov spaces
Bull. Korean Math. Soc. 2020 Vol. 57, No. 6, 1393-1408
Published online September 9, 2020
Printed November 30, 2020
Yiwen Cui, Weiliang Xiao
Nanjing University of Finance and Economics; Nanjing University of Finance and Economics
Abstract : In this paper we mainly study existence and regularity of mild solutions to the parabolic-elliptic system of drift-diffusion type with small initial data in Fourier-Besov spaces. To be more detailed, we will explain that global-in-time mild solutions are well-posed and Gevrey regular by means of multilinear singular integrals and Fourier localization argument. Furthermore, we can get time decay rate estimate of mild solutions in Fourier-Besov spaces.
Keywords : Debye-H\"uckel system, Gevrey regularity, time decay, Fourier-Besov spaces
MSC numbers : Primary 42B37, 35Q35, 35K55, 76B03
Supported by : The research was supported by the NNSF of China under grant No. 11601223.
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd